# SDR UALA2010122704711

- Difficulty date: December 24, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 41,124 hours, 5,041 cycles
- Engine: Pwa PW4090
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Sensor
- Part number: 8106034
- Part serial: 62893343
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE WAI PRESSURE SENSOR RT DISPLAYED. MX MESSAGE:30-10220. CONFIRMED WAI-R VALVE OPS CHECKED OK.  REPLACED RT WAI PRESSURE SENSOR, NO HELP.  REPLACED RT WAI PRESSURE SENSOR IAW MM. ACP OPS CHECK OF WAI USING MAT AND MM.
